MAUDE Adverse Event Report: DEPUY IRELAND 9616671 SIGMA CRVD XLK INS 3 10MM; KNEE TIBIAL BEARING/INSERT

DEPUY IRELAND 9616671 SIGMA CRVD XLK INS 3 10MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 158113110
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 08/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address painful right knee following tka.It was also discovered that the patient has a severe nickel allergy.Surgeon removed insert, tibial tray and femur.Replaced with nickel free implants.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CRVD XLK INS 3 10MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6896615
Report Number1818910-2017-25458
Device Sequence Number862173
Product Code JWH
UDI-Device Identifier10603295063391
UDI-Public10603295063391
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number158113110
Device Lot Number8447265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2017
Supplement Date Received by Manufacturer10/13/2017
Initial Report FDA Received Date09/27/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR